Show simple item record

dc.contributor.authorBonet Revés, Carles
dc.contributor.authorMartínez-Seara Alonso, M. Teresa
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2016-09-13T10:09:32Z
dc.date.available2017-07-07T00:30:15Z
dc.date.issued2016-07-01
dc.identifier.citationBonet, C., Martinez-seara, Tere. Regularization of sliding global bifurcations derived from the local fold singularity of filippov systems. "Discrete and continuous dynamical systems. Series A", 1 Juliol 2016, vol. 36, núm. 7, p. 3545-3601.
dc.identifier.issn1078-0947
dc.identifier.urihttp://hdl.handle.net/2117/89856
dc.description.abstractIn this paper we study the Sotomayor-Teixeira regularization of a general visible fold singularity of a planar Filippov system. Extending Geometric Fenichel Theory beyond the fold with asymptotic methods, we determine the deviation of the orbits of the regularized system from the generalized solutions of the Filippov one. This result is applied to the regularization of global sliding bifurcations as the Grazing-Sliding of periodic orbits and the Sliding Homoclinic to a Saddle, as well as to some classical problems in dry friction.; Roughly speaking, we see that locally, and also globally, the regularization of the bifurcations preserve the topological features of the sliding ones.
dc.format.extent57 p.
dc.language.isoeng
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshDifferentiable dynamical systems
dc.subject.otherFilippov systems
dc.subject.otherregularization
dc.subject.othersingular perturbation theory
dc.subject.otherasymptotic methods
dc.subject.otherbifurcations
dc.subject.otherperturbation-theory
dc.subject.othercenters
dc.subject.otherR-3
dc.titleRegularization of sliding global bifurcations derived from the local fold singularity of filippov systems
dc.typeArticle
dc.subject.lemacSistemes dinàmics diferenciables
dc.contributor.groupUniversitat Politècnica de Catalunya. SD - Sistemes Dinàmics de la UPC
dc.identifier.doi10.3934/dcds.2016.36.3545
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=12322
dc.rights.accessOpen Access
local.identifier.drac18544322
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/MINECO//MTM2012-31714/ES/DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES. APLICACIONES A ASTRODINAMICA, NEUROCIENCIA Y OTROS CAMPOS/
local.citation.authorBonet, C.; Martinez-seara, Tere
local.citation.publicationNameDiscrete and continuous dynamical systems. Series A
local.citation.volume36
local.citation.number7
local.citation.startingPage3545
local.citation.endingPage3601


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record